A 46-year-old female asked:
i am on warfarin for blood clots in legs. i have burning, stinging and numbness to tighs could this be meralgia perathetica caused by clots?
1 doctor answer • 1 doctor weighed in
A Verified Doctor answered
Probably not: Do you have clots in both legs? Are your symptoms in both legs? It would be hard to imagine someone being so unlucky as to get bilateral mp. Generally, mp occurs when there is pressure on or entrapment of a sensory nerve in the upper thigh and would be far closer to the surface of the skin than where you would have a blood clot..
5044 viewsAnswered Sep 7, 2018
Last updated Sep 7, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.